Equality in Distribution of Random Sums for Introducing Selfdecomposability

Constantinos T. Artikis, Panagiotis T. Artikis

Abstract


It constitutes a general recognition that discrete Poisson random sums are very strong tools of probability theory with significant applications in a very wide variety of important practical disciplines. The paper makes use of an equality in distribution for the investigation of the structure of a particularly significant class of discrete Poisson random sums.


Keywords


Random sum; Equality in distribution; Probability generating function

Full Text:

PDF

References


C. T. Artikis and P. T. Artikis. Discrete random sums in processes of systemics arising in cybernetics and informatics, Journal of Discrete Mathematical Sciences & Cryptography 12 (2009), 335 – 345, DOI: 10.1080/09720529.2009.10698240.

N. L. Johnson, S. Kotz and A. W. Kemp, Univariate Discrete Distributions, 2nd edition, Wiley, New York (1993), URL: http://inis.jinr.ru/sl/vol1/UH/_Ready/Mathematics/Johnson%20N.,%20Kotz%20S.,%20Kemp%20A.W.%20Univariate%20discrete%20distributions%20(Wiley,%202ed,%201992)(L)(295s).pdf.

Z. J. Jurek, Selfdecomposability: an exception or a rule?, Annales Universitatis Mariae Curie Sklodowska LI.1 (10), Sectio A (1997), 93 – 107, URL: https://www.researchgate.net/profile/Zbigniew_J_Jurek/publication/265456593_Selfdecomposability_An_exception_or_a_rule/links/56b8cefd08aeb65a96ac6b0e/Selfdecomposability-An-exception-or-a-rule.pdf.

Z. J. Jurek and W. Vervaat, An integral representation for selfdecomposable Banach space valued random variables, Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete 62 (1983), 247 – 262, DOI: 10.1007/BF00538800.

F. W. Steutel, Note on discrete-unimodality, Statistica Neerlandica 42 (1988), 137 – 140, DOI: 10.1111/j.1467-9574.1988.tb01226.x.

F. W. Steutel and K. van Harn, Discrete analogues of selfdecomposability and stability, The Annals of Probability 7 (1979), 893 – 899, DOI: 10.1214/aop/1176994950.

F. W. Steutel and K. van Harn, Infinite Divisibility of Probability Distributions on the Real Line, Marcel Dekker, Inc., New York (2004), URL: https://research.vu.nl/en/publications/infinite-divisibility-of-probability-distributions-on-the-real-li.




DOI: http://dx.doi.org/10.26713%2Fcma.v11i4.1118

Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905